Volume 4, Issue 3
Efficient and Stable Numerical Methods for Multi-Term Time Fractional Sub-Diffusion Equations

Jincheng Ren & Zhi-zhong Sun

East Asian J. Appl. Math., 4 (2014), pp. 242-266.

Published online: 2018-02

Preview Full PDF 94 1847
Export citation
  • Abstract

Some efficient numerical schemes are proposed for solving one-dimensional (1D) and two-dimensional (2D) multi-term time fractional sub-diffusion equations, combining the compact difference approach for the spatial discretisation and L1 approximation for the multi-term time Caputo fractional derivatives. The stability and convergence of these difference schemes are theoretically established. Several numerical examples are implemented, testifying to their efficiency and confirming their convergence order.

  • Keywords

Multi-term time fractional sub-diffusion equations compact / compact ADI difference scheme discrete energy method convergence

  • AMS Subject Headings

65M06 65M12 65M15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-4-242, author = {Jincheng Ren and Zhi-zhong Sun}, title = {Efficient and Stable Numerical Methods for Multi-Term Time Fractional Sub-Diffusion Equations}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {4}, number = {3}, pages = {242--266}, abstract = {

Some efficient numerical schemes are proposed for solving one-dimensional (1D) and two-dimensional (2D) multi-term time fractional sub-diffusion equations, combining the compact difference approach for the spatial discretisation and L1 approximation for the multi-term time Caputo fractional derivatives. The stability and convergence of these difference schemes are theoretically established. Several numerical examples are implemented, testifying to their efficiency and confirming their convergence order.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.181113.280514a}, url = {http://global-sci.org/intro/article_detail/eajam/10835.html} }
TY - JOUR T1 - Efficient and Stable Numerical Methods for Multi-Term Time Fractional Sub-Diffusion Equations AU - Jincheng Ren & Zhi-zhong Sun JO - East Asian Journal on Applied Mathematics VL - 3 SP - 242 EP - 266 PY - 2018 DA - 2018/02 SN - 4 DO - http://doi.org/10.4208/eajam.181113.280514a UR - https://global-sci.org/intro/article_detail/eajam/10835.html KW - Multi-term time fractional sub-diffusion equations KW - compact / compact ADI difference scheme KW - discrete energy method KW - convergence AB -

Some efficient numerical schemes are proposed for solving one-dimensional (1D) and two-dimensional (2D) multi-term time fractional sub-diffusion equations, combining the compact difference approach for the spatial discretisation and L1 approximation for the multi-term time Caputo fractional derivatives. The stability and convergence of these difference schemes are theoretically established. Several numerical examples are implemented, testifying to their efficiency and confirming their convergence order.

Jincheng Ren & Zhi-zhong Sun. (1970). Efficient and Stable Numerical Methods for Multi-Term Time Fractional Sub-Diffusion Equations. East Asian Journal on Applied Mathematics. 4 (3). 242-266. doi:10.4208/eajam.181113.280514a
Copy to clipboard
The citation has been copied to your clipboard